A 45-year-old female asked:
On lexapro (escitalopram) 20 4 severe depression/anxiety, just added buspirone increase by 5mg evry 3 days, on first day of 15mg and started having more anxiety, why?
2 doctor answers • 5 doctors weighed in
Dr. Alan Koenigsberganswered
Psychiatry 44 years experience
Drug interaction: Taking Lexapro (escitalopram) at 20mgs daily is a standard dose. However, adding Buspirone onto that may be causing side effects. In addition, if you are drinking alcohol daily, that may very well be adding to the problem. Please discuss all of this with your treating physician, and work to decrease your alcohol intake.
4.3k viewsAnswered >2 years ago
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Most often: This will resolve. Try to hang in there.
4.3k viewsReviewed >2 years ago
Last updated Nov 28, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.